# SDR USAA980588

- Difficulty date: November 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N645US
- Make and model: Boeing 767201
- Aircraft serial: 23897
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146T52174
- Condition: Corroded
- Location: Bs 1310
- Part time: 45,689 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND 1 INCH BY 1 INCH AREA OF CORROSION BS 1310, RBBL 88.5 SEAT TRACK INST. SEAT TRACK REPLACED PER EA 62977.  (M)
